Random walks on trees and the law of iterated logarithm
AbstractIn this paper we give an alternative proof for the main result of Konsowa and Mitro (J. Theor. Probab. 4 (3) (1991) 535), Konsowa and Mitro found that the simple random walk (SRW) on infinite trees is transient or recurrent. In part of their work, they considered the case of an -tree in which all the vertices of the same distance n from the root have the same degree which is 3 with probability qn and 2 with probability 1-qn. They proved that the SRW is transient if liminf nqn>1/log 2 and recurrent if limsup nqn
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 56 (2002)
Issue (Month): 2 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Konsowa, Mokhtar H. & Oraby, Tamer F., 2003. "Dimensions of random trees," Statistics & Probability Letters, Elsevier, Elsevier, vol. 62(1), pages 49-60, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.